MathSciNet Relay Station
MathSciNet bibliographic data
MR1366316 (96m:58143) 58F11 (22E40 58F15)
Mozes, Shahar Epimorphic subgroups and invariant measures. Ergodic Theory Dynam. Systems 15 (1995), no. 6, 1207–1210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement